For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1747-1757                                                                DOI:10.11948/2018.1747
Multivalued fixed point in Banach algebra using continuous selection and its application to differential inclusion
G. Poonguzali,Muthiah Marudai,Choonkil Park
Keywords:Perfectly normal, Hausdorff metric, set-valued nonexpansive map, fixed point, differential inclusion.
Abstract:
      In this paper, we provide some fixed point results using continuous selection given by Poonguzali et al. [15]. Also, using the selection theorem we discusse the existence of fixed point for the product of two multivalued mappings, that is, of the form $Ax\cdot Bx.$ Using those fixed point results, we give the existence of solution for a newly developed differential inclusion.
PDF      Download reader